# SDR SWAA2021090704739

- Difficulty date: August 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 520 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END OF STRINGER 26 LEFT AT B.S. 520+15; W.L. 152.. ; / [01] UPDATED MEASURING TABLE; [02] REMOVED DAMAGED SECTION OF S-26L BS 500D+10'- 540 AND PERFORMED GVI NO ADDITIONAL DAMAGED FOUND ON REPAIR AREA IAW SRM 53-00-03-2R-1 REP.1;07] UPDATED MEASUREMENT TABLE; [08] CERTIFIED STEPS 1 AND STEP 7; [09] RECEIVED REPAIR STRINGER AND HAT SECTION FABRICATED AT OSS ON SWA PO# 834064 FOR STR AND 834071 FOR HAT SECTION DATED 19 AUG 21 AND 20 AUG 21; [10] VERIFIED CORRECTIVE ACTIONS 6 TO 9; [11] LOCATED DRILLED AND TRIMMED NEW STRINGER REPAIR SECTION FABRICATED FROM 7075-T0 .045 LOT # 1439668-1 HEAT TREATED TO T6 CONDITION ALL ON SWA PO# 834064 HAT REPAIR SECTION FABRICATED FROM 7075-T0 .050 LOT #1442011-1 HEAT TREATED TO T6 CONDITION ALL ON SWA PO# 834071 APPLIED CHEMICAL CONVERSION TO REPAIR PARTS AND REPAIR AREA ALL IAW SRM 51-40-05-0G-0 AND SRM 53-00-03-2R-1 STEPS 4 E F G H AND I OK TO PRIME; [12] VERIFIED CORRECTIVE ACTION ITEM 11 OK TO PRIME; [15] INSTALLED REPAIR PARTS BS 500D+6'-540 S-26L IAW SRM 51-40-02-0G-0 AND DWG 143A3230;143A1215.
